MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PENCIL BATTERY PACK; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO PENCIL BATTERY PACK; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 1900013000
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
The device overheated during a service evaluation at the manufacturer facility.  there were no adverse consequences related to this event.
 
Event or Problem Description
The user facility reported that the device had run on during testing prior to a procedure. there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
PENCIL BATTERY PACK
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10804965
Report Number0001811755-2020-03077
Device Sequence Number3570024
Product Code HWE
UDI-Device Identifier07613327071986
UDI-Public07613327071986
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
E527860
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1900013000
Device Catalogue Number1900013000
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/10/2020
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1